I've never heard of Tramadol as an anti-depressant...I thought it was more for pain, but I could be totally mistaken. I do understand how you feel....for a woman....I feel it is depresing to feel that you are getting older. I am 33, and when I was 22-29....everyone always said how "attractive" I was....and I felt it! I always worried about
the "outside" appearance....body, hair, clothes, tanning....now at 33, I feel like out of shape...tired, worn out....look like crap. Its depressing. I used to love going out w my husband....now when I walk into a "bar-like" setting....it makes me MORE depressed! I see all the tiny lttle 22 and 25 year olds, and now "I'm" the old digusting out of shape one...I feel I'm no longer one of the attractive girls in the place. I know this all sounds so stupid....but to a woman, (to me)....that means everything. I need to get into the gym, start going tanning, get my nails done....do the things that make me feel like I used to. One problem....my depression doesn't give me the energy to move my butt to do anything, rather than sit on the couch, or be in my pajamas. I started Cymbalta (today as a matter of fact), and honestly...I'm praying for a miracle!!!
Good luck to you hun, I hope u feel better. I hope whatever combo your doctor gave you will work....and you'll feel better again.